Why is the opioid epidemic continuing to get worse year after year, and what is causing this to get worse despite the efforts of government agency’s.
There is a new drug making headlines and yet again, worsening the war on drugs. Many are becoming addicted and are either losing limb’s or dying because of it. What was once only known as an animal tranquilizer is now causing destruction, and it’s name is Xylazine.
Fentanyl is an ongoing and growing issue. Overdoses have skyrocketed and because Fentanyl is laced in everything and disguised to look like different drugs, it is currently a never ending battle of overdoses.
Purdue and Johnson & Johnson have reached settlements in their cases due to the ever growing opioid epidemic. Now is the time to get help for our loved ones and try to end this epidemic.
Kratom has been making headlines recently especially after the parents of a young adult found their son dead of an overdose and they have filed a lawsuit. Even though Kratom may be legal, does that actually make it safer?
It has become more common to hear about drug overdoses and drug-related deaths in the news. From 2020-2021 there was an increase of almost 15% in drug overdose deaths. Why suddenly is there such a spike in this occurring? The answer is simple, because of Fentanyl.
Recently in the news, you hear more about Methamphetamine overdoses. So, why all of a sudden is there a rise in them? The reason is speedballs involving deadly Fentanyl.
Most recently, all over the news we’ve heard about the dangers of Fentanyl. Now there are new synthetic opioids that have hit the market and are known as Nitazenes.
COVID-19 has been an issue for more than two years at this point. Addiction has been an ongoing issue for centuries. There is more media highlighting COVID while much is not being said about addiction.
Purdue has fueled the opioid epidemic and is now being taken down. They tried defrauding the United States and now are paying the price. It is important to know the signs and symptoms of opioid use before it's too late.